A Local Weighted Average Sampling and Reconstruction Theorem over Shift Invariant Subspaces
详细信息    查看全文
  • 作者:P. Devaraj ; S. Yugesh
  • 关键词:Mathematics Subject Classification94A20 ; 42C15
  • 刊名:Results in Mathematics
  • 出版年:2017
  • 出版时间:February 2017
  • 年:2017
  • 卷:71
  • 期:1-2
  • 页码:319-332
  • 全文大小:
  • 刊物类别:Mathematics and Statistics
  • 刊物主题:Mathematics, general;
  • 出版者:Springer International Publishing
  • ISSN:1420-9012
  • 卷排序:71
文摘
We analyse a local average sampling and reconstruction problem over some shift invariant subspaces of \({L^{2}({\mathbb{R}})}\). We present certain necessary and sufficient conditions under which there is an average sampling expansion for both uniform sampling points and non-uniform sampling points.

© 2004-2018 中国地质图书馆版权所有 京ICP备05064691号 京公网安备11010802017129号

地址:北京市海淀区学院路29号 邮编:100083

电话:办公室:(+86 10)66554848;文献借阅、咨询服务、科技查新:66554700